# SDR EIA2002125

- Difficulty date: November 8, 2002
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - FOUND CORROSION IN RIGHT WING GEAR WELL STATION 1241 RBL 1 TOP FORWARD INBOARD CORNER BEHIND SPOILER MIXER.  REMOVED DAMAGE, NDT AREA, FABRICATED AND INSTALLED REPAIR PARTS PER ECRA 480-53-125-2.  (M)
